# SDR MYWA09059

- Difficulty date: November 11, 2009
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 23,578 hours, 8,418 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - SLUGGISH FLIGHT CONTROLS AFTER TAKEOFF.  NO FLIGHT SPOILERS IN FLIGHT.  LIMITED SPEED BRAKES AVAILABLE.  GENERAL AIRCRAFT FLIGHT CONTROL NOT NORMAL.  DUE TO POOR WEATHER AT KATL - AIR RETURN WAS PERFORMED TO KBOS.  NO EMERGENCY WAS DECLARED.
